# SDR AALA201905289035

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 25,834 hours, 18,753 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 389095002
- Part serial: 0468
- Condition: Failed
- Location: Mlg
- Part time: 25,834 hours, 18,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND EMERGENCY PARKING BRAKE HYD FUSES 2EA FAILED (EMER BRK FAULT) DOSEN'T COME INTO VIEW. REMOVED AND REPLACED EMERGENCY PARKING BRAKE FUSES AND PERFORMED OPS CHECK, OPS GOOD IAW AMM 32-44-07. (SEE SDR # AALA201905289004)
